# SDR 95ZZZX5535

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503H
- Make and model: Enstrm F28C
- Aircraft serial: 304
- Engine: Lyc IO360E1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Points
- Part number: 10382585
- Condition: Worn Follower
- Location: Dual Mag
- Part time: 338 hours
- Component: Bendix, D4LN2021
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED DUE TO BOTH SETS OF POINTS FAILING TO OPEN CAUSED BY EXCESSIVE WEAR OF PLASTIC CAM FOLLOWERS.  SUSPECT LACK OF LUBRICATION AS NO OIL FOUND ON CAM OR IN FELT WIPER PADS.  SUBMITTER SUGGESTS CHECK AND LUBE ON 100-HOUR INSPECTION.
